Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Weight loss,insomnia,weak nails and hair with dental problem,taken xet and libotryp tabs

hi! i used to take the medicine like xet-20/10 mg and libotryp / lidotryp ds, i have tension and weight loss problem, i also have insomnia ,i am 38 years old now ,i face week nails and hair and some dental problem,i also loosing my sexual attruction, should i take any food supplement like revital or any kind of food supplement or advice accordingly...thanks.
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist, Orthodontics 's  Response
You need some serious counselling. I wonder why you are on a long term therapy of MAO this is important and you need to quit. You have to look for better sources in yoga and meditation to calm down. A very good exercise is writing down stuff you like to do and repeat it your day to day activity.
Understan d that your age and medication do not correlate. Definitely this drug has side effects known and ununkown so try and get immediate help.
Answered: Thu, 12 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor